# SDR 2007UALA01673

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR, FORWARD FRAME AT UPPER HINGE CUTOUT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED A CRES DOUBLER.
